MathSciNet Relay Station
MathSciNet bibliographic data
MR2196049 (2007g:30062) 30F45 (53C23 54E35)
Hästö, Peter A. Gromov hyperbolicity of the $j\sb G$ and $\tilde j\sb G$ metrics. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1137–1142 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement